# SDR 99ZZZX4107

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700TS
- Make and model: Piper PA-31-350
- Aircraft serial: 318152157
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: RG9080J4
- Condition: Leaking
- Location: Fuel System
- Component: Romec
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CHECKED AD 98-18-12 AND PIPER SB 1035.  FOUND SCREW BELOW TORQUE VALVE AFTER RE-TORQUE OF SCREWS.  THE PUMP LEAKED.
